Advanced SearchSearch Tips
On Sufficient Conditions for Certain Subclass of Analytic Functions Defined by Convolution
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 1,  2009, pp.47-55
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.1.047
 Title & Authors
On Sufficient Conditions for Certain Subclass of Analytic Functions Defined by Convolution
Sooriyakala, Paramasivam; Marikkannan, Natarajan;
  PDF(new window)
In the present investigation sufficient conditions are found for certain subclass of normalized analytic functions defined by Hadamard product. Differential sandwich theorems are also obtained. As a special case of this we obtain results involving Ruscheweyh derivative, Slgean derivative, Carlson-shaffer operator, Dziok-Srivatsava linear operator, Multiplier transformation.
analytic functions;univalent functions;Hadamard product;differential subordinations;differential superordinations;Ruscheweyh derivative;Slgean derivative;Carlson-Shaffer operator;Dziok-Srivatsava linear operator;multiplier transformation;
 Cited by
T. Bulboaca, A Class of superordination preserving integral operators, Indag. Math. (N. S.), 13(3)(2002), 301-311. crossref(new window)

T. Bulboaca, Classes of first-order diferential superordinations, Demonstratio. Math., 35(2)(2002), 287-292.

S. S. Miller and P. T. Mocanu, Subordinants of differential superordinations, Complex Var. Theory Appl., 48(10)(2003), 815-826. crossref(new window)

S. S. Miller and P. T. Mocanu, Differential subordinations: Theory and Applications, Pure and Applied Mathematics, No.225, Marcel Dekker, New York, (2000).

B. C. Carlson and D. B. Shaffer, Starlike and prestarlike hypergeometric functions, SIAM J. Math. Anal., 15(4)(1984), 737-745. crossref(new window)

S. D. Bernardi, Convex and starlike univalent functions, Trans. Amer. Math. Soc., 135(1969), 429-446. crossref(new window)

J. Dziok and H. M. Srivatsava, Classes of analytic functions associated with the generalized hypergeometric function, Appl. Math. Comput., 103(1)(1999), 1-13. crossref(new window)

S. Ruscheweyh, New criteria for univalent functions, Proc. Amer. Math. Soc., 49(1975), 109-115. crossref(new window)

G. S. Salagean, Subclasses of univalent functions, Complex Analysis -fifth Romanian- Finnish seminar, Part 1 (Bucharest, 1981), pp. 362-372, Lecture Notes in Math. 1013, Springer, Berlin.

V. Ravichandran, Certain applications of differential subordinations, Far East J. Math. Sci., 12(1)(2004), 41-51.